# SDR EE4Y2025042222202

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N236BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 45,476 hours, 29,580 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SB190-57-0056 WING LOWER SKIN REINFORCEMENTS, THE PYLON WERE REMOVED FOR ACCESS. DURING THE INSPECTION BEFORE THE PYLON INSTALLATION, THE CUSTOMER FOUND THE RH PYLON SUPPORT LUGS (INBOARD AND OUTBOARD) WITH BUSHINGS FRETTING. AFTER BUSHING REMOVAL FOR REPLACEMENT, THE LUG BORES WERE FOUND WITH SMALL WEAR. DUE TO THIS FACT, THE CUSTOMER REAMED TILL DAMAGE REMOVAL. THE DISCREPANCIE WAS REPORTED TO EMB AND WAS REPAIRED IAW ETD2025-190-905321 AND  COO-EO-2025-22132.
